# SDR CALA9601583

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN DOUBLER CORRODED AT LAP SEAM IN FORWARD CARGO PIT AT STA 670, STRINGER 26L.  THE CORRODED AREA WAS CUT OUT.  REPLACEMENT STRINGER SPLICE, SHEAR TIE, SKIN FILLER, AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 53-30-3, 51-30-2, AND 51-10-1.
